# SDR SWAA2025111223548

- Difficulty date: October 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FITING LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT.  REPLACED FITING LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT I.A.W SRM 51-40-02 AND DWG 149A8103 SHEET 7 REV. A
